# SDR C2XA05CL076

- Difficulty date: September 5, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE - FLIGHT NR 3264 - THE CREW REPORTED, THE MAIN CABIN DOOR IS VERY HARD TO OPEN.  IT STICKS AND CAN TAKE SEVERAL TRIES TO OPEN.  MAINTENANCE INSPECTED AND RE-SECURED THE MAIN CABIN DOOR LOCKING LEVER.  OPERATIONAL CHECKS WERE REPORTED GOOD.
